Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 735875, 5 pages
http://dx.doi.org/10.1155/2014/735875
Research Article

A Priori Estimation of the Solution for Mixed Problems with Integral Condition for Singular Parabolic Equations

Math Department, University of Sharjah, P.O. Box 27272, Sharjah, UAE

Received 31 October 2013; Accepted 15 December 2013; Published 4 February 2014

Academic Editors: M. Escobedo and C. Zhu

Copyright © 2014 Raid Almomani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Samarskiĭ, “Some problems in differential equtions theory,” Differentsial’nye Uravnenya, vol. 16, no. 11, pp. 1925–1935, 1980. View at Google Scholar · View at MathSciNet
  2. N. B. Benouar and N. I. Yurchuk, “Mixed problem with an integral condition for parabolic equations with a Bessel operator,” Differentsial'nye Uravneniya, vol. 27, no. 12, pp. 2094–2098, 1991. View at Google Scholar · View at MathSciNet
  3. A. Bouziani and N.-E. Benouar, “Mixed problem with integral conditions for a third order parabolic equation,” Kobe Journal of Mathematics, vol. 15, no. 1, pp. 47–58, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Bouziani, “Mixed problem with boundary integral conditions for a certain parabolic equation,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 3, pp. 323–330, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. R. Cannon, The One-Dimensional Heat Equation, vol. 23 of Encyclopedia of Mathematics and its Applications, Addison-Wesley, Menlo Park, Calif, USA, 1984. View at MathSciNet
  6. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, no. 2, pp. 155–160, 1963. View at Google Scholar · View at MathSciNet
  7. J. R. Cannon and J. van der Hoek, “The existence of and a continuous dependence result for the solution of the heat equation subject to the specification of energy,” Bollettino dell'Unione Matematica Italiana, supplement 1, pp. 253–282, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. I. Ionkin, “Solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differentsial'nye Uravneniya, vol. 13, no. 2, pp. 294–304, 1977. View at Google Scholar · View at MathSciNet
  9. N. I. Ionkin and E. I. Moiceev, “Solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differentsial'nye Uravneniya, vol. 13, no. 2, pp. 294–304, 1977. View at Google Scholar · View at MathSciNet
  10. N. I. Kamynin, “A boundary value problem in the theory of heat conduction with non-classical boundary condition,” Žurnal Vyčislitel' noĭ Matematiki i Matematičeskoĭ Fiziki, vol. 4, no. 6, pp. 1006–1024, 1964. View at Google Scholar · View at MathSciNet
  11. N. I. Yurchuk, “Mixed problem with an integral condition for some parabolic equations,” Differentsial’nye Uravnenya, vol. 22, no. 12, pp. 2117–2126, 1986. View at Google Scholar · View at MathSciNet
  12. N. I. Yurchuk, “Solvability of boundary value problems for certain operator-differential equations,” Differentsial’nye Uravnenya, vol. 13, no. 4, pp. 626–636, 1977. View at Google Scholar · View at MathSciNet
  13. A. Bouziani, “On the solvability of a class of singular parabolic equations with nonlocal boundary conditions in nonclassical function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 7, pp. 435–447, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Byszewski, “Existence and uniqueness of solutions of nonlocal problems for hyperbolic equation uxt=F(x,t,u,ux),” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 3, pp. 163–168, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Byszewski, “Theorem about existence and uniqueness of continuous solution of nonlocal problem for nonlinear hyperbolic equation,” Applicable Analysis, vol. 40, no. 2-3, pp. 173–180, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L. Byszewski, Differential and Functional-Differential Problems Together with Nonlocal Conditions, Monograph 184, Cracow University of Technology, Cracow, Poland, 1995.
  17. È. A. Gasymov, “Mixed problems for conjugation of parabolic systems of different orders with nonlocal boundary conditions,” Differentsial'nye Uravneniya, vol. 26, no. 8, pp. 1003–1012, 1990. View at Google Scholar · View at MathSciNet
  18. B. Lazhar, “Parabolic equations with nonlocal conditions,” Applied Mathematical Sciences, vol. 1, no. 21, pp. 1041–1048, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Said and L. Nadia, “On a nonlocal singular mixed evolution problem,” Matematichki Vesnik, vol. 53, no. 3-4, pp. 79–89, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Z. D. Moussa, K. Tcharie, and N. I. Yurchuk, “Continuous dependence of solutions to mixed boundary value problems for a parabolic equation,” Electronic Journal of Differential Equations, vol. 2008, no. 17, pp. 1–10, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet